# SDR GTIA20130116551

- Difficulty date: January 16, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 7,875 hours, 3,684 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST ACCUMULATOR PRESSURE LOW.  SERVICED R1 DOOR ASSIST ACCUMULATOR PRESSURE TO PROPER LEVEL IAW AMM.
